Alert archive / Missouri / Flash Flood Warnings in 2020
Flash Flood Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 19, 2020, 8:12 AM CDT for 8 counties in Missouri. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2020, 8:12 AM CDT (13:12 UTC)
- Expired
- Mar 19, 2020, 11:42 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Hickory County, MO, Lawrence County, MO, Polk County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 8:34 AM CDT | FLOOD | 1 Ne Nemo, MO | STATE HIGHWAY D IS CLOSED DUE TO FLOODING. |
| Mar 19, 9:04 AM CDT | FLOOD | 3 E Pennsboro, MO | STATE HIGHWAY K IS CLOSED DUE TO FLOODING AT TURN BACK CREEK. |
| Mar 19, 9:10 AM CDT | FLASH FLOOD | 5 Nw Tunas, MO | STATE HIGHWAY BB IS CLOSED DUE TO FLOODING AT CAHOOCHIE CREEK. |
| Mar 19, 9:56 AM CDT | FLASH FLOOD | 3 Nnw Red Oak, MO | STATE HIGHWAY AA IS CLOSED DUE TO FLOODING AT COON CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
893
WGUS53 KSGF 191312
FFWSGF
MOC015-039-057-059-085-109-167-185-191715-
/O.NEW.KSGF.FF.W.0016.200319T1312Z-200319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
812 AM CDT Thu Mar 19 2020
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Hickory County in central Missouri...
Western Dallas County in southwestern Missouri...
Cedar County in southwestern Missouri...
Southeastern Benton County in central Missouri...
Polk County in southwestern Missouri...
Northeastern Lawrence County in southwestern Missouri...
Southeastern St. Clair County in west central Missouri...
Dade County in southwestern Missouri...
* Until 1215 PM CDT.
* At 809 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Bolivar... Pomme De Terre State Park...
Stockton State Park... El Dorado Springs...
Buffalo... Stockton...
Pittsburg... Greenfield...
Humansville... Lockwood...
Polk... Pleasant Hope...
Fair Play... Hermitage...
Weaubleau... Urbana...
Morrisville... Wheatland...
Everton... Dadeville...
This warning includes but is not limited to the following low water
crossings...
Route H just north of Pleasant Hope...
Route C north of Buffalo at Lindley Creek...
Route AA at The Pomme de Terre east of Bolivar...
Highway 215 just east of Pleasant Hope...
and Route W at Turkey Creek just west of Eudora.
Additional rainfall amounts of one to two inches are possible in the
warned area this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3819 9306 3743 9307 3743 9362 3727 9363
3727 9405 3729 9405 3730 9408 3784 9406
3820 9309
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$
Terry2 follow-up statements
280
WGUS73 KSGF 191513
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1013 AM CDT Thu Mar 19 2020
MOC015-039-057-059-085-109-167-185-191715-
/O.CON.KSGF.FF.W.0016.000000T0000Z-200319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Dallas MO-Cedar MO-Benton MO-Polk MO-Lawrence MO-
St. Clair MO-Dade MO-
1013 AM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
HICKORY...WESTERN DALLAS...CEDAR...SOUTHEASTERN BENTON...POLK...
NORTHEASTERN LAWRENCE...SOUTHEASTERN ST. CLAIR AND DADE COUNTIES...
At 1009 AM CDT, Doppler radar and automated gauges indicated heavy
rain falling across the warned area. Up to two inches of rain have
already fallen. Flash flooding is already occurring. Road closures
due to flooding have been reported along numerous routes in the
warning area.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Bolivar... Pomme De Terre State Park...
Stockton State Park... El Dorado Springs...
Buffalo... Stockton...
Pittsburg... Greenfield...
Humansville... Lockwood...
Polk... Pleasant Hope...
Fair Play... Hermitage...
Weaubleau... Urbana...
Morrisville... Wheatland...
Everton... Dadeville...
This warning includes but is not limited to the following low water
crossings...
Route H just north of Pleasant Hope...
Route C north of Buffalo at Lindley Creek...
Route AA at The Pomme de Terre east of Bolivar...
Highway 215 just east of Pleasant Hope...
and Route W at Turkey Creek just west of Eudora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3819 9306 3743 9307 3743 9362 3727 9363
3727 9405 3729 9405 3730 9408 3784 9406
3820 9309
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Terry127
WGUS73 KSGF 191642
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1142 AM CDT Thu Mar 19 2020
MOC015-039-057-059-085-109-167-185-191650-
/O.CAN.KSGF.FF.W.0016.000000T0000Z-200319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Dallas MO-Cedar MO-Benton MO-Polk MO-Lawrence MO-
St. Clair MO-Dade MO-
1142 AM CDT Thu Mar 19 2020
...THE FLASH FLOOD WARNING FOR HICKORY...WESTERN DALLAS...CEDAR...
SOUTHEASTERN BENTON...POLK...NORTHEASTERN LAWRENCE...SOUTHEASTERN ST.
CLAIR AND DADE COUNTIES IS CANCELLED...
The Flash Flood Warning has been replaced with a Flood Warning
runoff from earlier rainfall continues to cause flooding of low
lying areas. Please continue to heed any remaining road closures.
LAT...LON 3819 9306 3743 9307 3743 9362 3727 9363
3727 9405 3729 9405 3730 9408 3784 9406
3820 9309
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 6:09 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 19, 6:09 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
609 AM CDT Thu Mar 19 2020
...12Z AVIATION UPDATE...
.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Thu Mar 19 2020
Showers and thunderstorms were moving into southeast Kansas and
southwest Missouri early this morning as deep southwest mid level
has developed across the central US ahead of a large storm system
out west. A 50kt 850mb llj was pumping an abundant amount of
moisture (PW values 1.5in) into the area. A subtle mesoscale
convective vortex (MCV) was located just north of Vinita, Oklahoma
and was moving east/northeast towards the area. This will
continue to enhance the cluster of showers and thunderstorms this
morning as it moves northeast through the area. Rain rates will be
rather efficient (1 inch+ per hour). Soils are already saturated
and with flash flood guidance values low, the flash flood threat
is elevated and will be closely monitored this morning. The Flash
Flood Watch will remain in effect today for locations generally
south of Highway 54.
A second area of showers and thunderstorms southwest of Oklahoma
city will also continue to move northeast and will likely make it
up into the area by mid morning. Instability continues to increase
across the area and with the strong low level jet, could see a
strong to severe storm with damaging winds and small hail this
morning, however widespread severe weather is not expected with
this early morning activity. Some locally dense fog has developed
across south central Missouri however with the rain moving in,
visibilities should improve.
As we get into the mid to late morning time frame and beyond...
the upper level low will continue to move slowly northeast through
Colorado with a 120kt 300mb jet nosing into Oklahoma. Therefore
plenty of lift will continue to approach the area. Surface low
pressure across western Kansas will continue to deepen with gusty
southerly winds developing. The coverage of showers and storms
will likely begin to decrease by late morning however as
instability increases, storms may begin to become surface based,
especially heading into the afternoon hours. RAP model soundings
for areas along and east of US highway 65 this afternoon have
between 1000-2000 j/kg of ML CAPE along with 50-60kts of effective
bulk shear and mid level lapse rates around 7C/km. Therefore
supercells with large hail (up to golf balls) and damaging winds
will be possible. While the flow above 1 km is fairly
unidirectional, surface winds will at least initially be southerly
before veering southwesterly by afternoon, therefore there will
be a risk for tornadoes with SRH's around 250m2s2. At this time,
high res models generally point to two areas of concern. One area
being across the Truman Lake region with late morning storms
possibly becoming strong to severe as they exit our area to the
north. The other area being east of US Highway 65 and south of
Interstate 44 (south central Missouri). This region will have the
highest instability and shear for supercells. Storms will likely
be exiting the area by late evening (roughly 8-10pm ish). We will
be releasing a special balloon sounding today to assess the
atmosphere. A few scattered showers/storms will also be possible
overnight however not expecting those to be severe at this time.
Non thunderstorm southwest winds will gust up to 45mph today,
especially west of Springfield. Conditions will become close to
Wind Advisory criteria, however confidence was not quite high
enough to issue at this time. Temps will jump into the 70s, even
without much sun given the warm air advection. If clouds clear
quicker then highs could be too cool.
.LONG TERM...(Friday through Wednesday)
Issued at 244 AM CDT Thu Mar 19 2020
The actual cold front will move through during the early morning
hours Friday with cold air advection and perhaps some showers
occuring Friday morning/afternoon. Temps will be about 30 degrees
cooler on Friday with most places in the 40s. High pressure will
move north of the area Friday night and Saturday with a temps
Saturday morning in the upper 20s.
A quick moving system approaches Sunday, brining the next chance
of precip. Another shortwave approaches by Tuesday with more
rainfall. Active weather pattern continues next week as temps warm
some each day...
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 552 AM CDT Thu Mar 19 2020
Unsettled first six hours of the TAF period with several rounds of
showers and storms moving through which will drop conditions to
IFR for brief times. Should see a improvement by 18z however
isolated to scattered storms will be possible this afternoon,
especially at BBG and SGF. Surface winds will become quite gusty
from late morning into the afternoon out of the southwest with
gusts over 30kts likely. Low level wind shear will be possible
overnight into early Friday morning ahead of a cold front that
will move through at the end of the TAF period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for MOZ068>071-077>083-
088>098-101>106.
KS...Flash Flood Watch through this evening for KSZ097-101.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...BurchfieldHazardous weather outlook, Mar 19, 4:29 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 429 AM CDT Thu Mar 19 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 429 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. Elevated fog risk. DISCUSSION... Showers and thunderstorms will continue to move through the area this morning. Frequent cloud to ground lightning, wind gusts up to 50 mph and small hail will be possible with the strongest storms. Heavy rainfall leading to flooding of creeks, streams and low water crossings will also be possible across the area as multiple rounds of rainfall occur this morning. Areas of fog will reduce visibilities to one mile at times across south central Missouri this morning. Strong to severe thunderstorms will then be possible from late morning into the afternoon and early evening. While the entire area has a chance for a severe storm, the highest chances look to occur east of Highway 65 and south of Interstate 44. Damaging winds, large hail to the size of golf balls and tornadoes will be possible in the strongest storms. The tornado threat is limited at this time and mainly confined to areas along and east of Highway 63 in the eastern Ozarks. Southerly winds will become gusty by late morning and afternoon with wind gusts of 35 to 45 mph possible, especially west of Highway 65. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a slight chance for more thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today for flooding and severe reports. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Mar 19, 7:06 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM FLASH FLOOD 2 N FORDLAND 37.19N 92.94W
03/19/2020 WEBSTER MO PUBLIC
STATE HIGHWAY FF IS CLOSED DUE TO FLOODING
AT PANTHER CREEK.
&&
MBLocal storm report, Mar 19, 7:34 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM FLASH FLOOD 4 WNW ROGERSVILLE 37.13N 93.12W
03/19/2020 GREENE MO DEPT OF HIGHWAYS
STATE HIGHWAY 125 IS CLOSED DUE TO FLOODING.
&&
MBLocal storm report, Mar 19, 7:36 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM FLASH FLOOD 3 S ROGERSVILLE 37.07N 93.05W
03/19/2020 CHRISTIAN MO DEPT OF HIGHWAYS
STATE HIGHWAY U IS CLOSED DUE TO FLOODING AT
PEDELO CREEK.
&&
MBLocal storm report, Mar 19, 7:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 WSW EUDORA 37.48N 93.56W
03/19/2020 POLK MO DEPT OF HIGHWAYS
STATE HIGHWAY W IS CLOSED DUE TO FLOODING AT
TURKEY CREEK.
&&
MBLocal storm report, Mar 19, 7:39 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 4 N EBENEZER 37.39N 93.31W
03/19/2020 GREENE MO DEPT OF HIGHWAYS
STATE HIGHWAY CC IS CLOSED DUE TO FLOODING.
&&
MBLocal storm report, Mar 19, 7:44 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 3 NNE REEDS 37.15N 94.16W
03/19/2020 JASPER MO DEPT OF HIGHWAYS
HIGHWAY 37 IS CLOSED AT THE LOW WATER
CROSSING AT THE SPRING RIVER DUE TO FLOODING
OVER THE ROADWAY.
&&
CKRThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:29 AM CDT | Special Weather Statement | SGF | Barton, Jasper, Newton | 61 min |
| Mar 19, 3:53 AM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| Mar 19, 4:25 AM CDT | Special Weather Statement | SGF | Cedar, Dade, Jasper, Lawrence, Newton | 50 min |
| Mar 19, 4:43 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 47 min |
| Mar 19, 5:04 AM CDT | Special Weather Statement | SGF | Christian | 41 min |
| Mar 19, 5:11 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 12 hr |
| Mar 19, 5:17 AM CDT | Special Weather Statement | SGF | Hickory, Polk | 43 min |
| Mar 19, 5:33 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| Mar 19, 6:29 AM CDT | Flash Flood Warning | SGF | Greene, Webster, Wright | 6 hr |
| Mar 19, 7:45 AM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Mar 19, 7:45 AM CDT | River Flood Warning | SGF | Phelps | 3 days |
| Mar 19, 8:20 AM CDT | River Flood Warning | SGF | Cedar | 48 hr |
| Mar 19, 8:20 AM CDT | River Flood Warning | SGF | Jasper | 54 hr |
| Mar 19, 8:20 AM CDT | River Flood Warning | SGF | Jasper | 53 hr |
| Mar 19, 9:03 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Mar 19, 9:56 AM CDT | Areal Flood Warning | SGF | Barton, Jasper | 6 hr |
| Mar 19, 10:26 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 10 hr |
| Mar 19, 10:27 AM CDT | Special Weather Statement | SGF | Taney | 48 min |
| Mar 19, 11:00 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 6 hr |
| Mar 19, 11:04 AM CDT | River Flood Warning | SGF | Jasper, Newton | 50 hr |
| Mar 19, 11:24 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| Mar 19, 11:32 AM CDT | Special Weather Statement | SGF | Taney | 43 min |
| Mar 19, 11:39 AM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Lawrence and 2 more | 6 hr |
| Mar 19, 11:50 AM CDT | Special Weather Statement | SGF | Douglas | 25 min |
| Mar 19, 12:18 PM CDT | Areal Flood Warning | SGF | Greene, Webster, Wright | 6 hr |
| Mar 19, 12:20 PM CDT | Special Weather Statement | SGF | Ozark | 40 min |
| Mar 19, 12:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| Mar 19, 1:10 PM CDT | Special Weather Statement | SGF | Shannon | 50 min |
| Mar 19, 1:54 PM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Shannon, Texas | 6 hr |
| Mar 19, 3:54 PM CDT | Areal Flood Warning | SGF | Barton, Jasper | 18 hr |
| Mar 19, 4:50 PM CDT | River Flood Warning | SGF | Pulaski | 22 hr |
| Mar 19, 4:59 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 18 hr |
| Mar 19, 5:07 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Stone | 18 hr |
| Mar 19, 5:16 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton | 17 hr |
| Mar 19, 6:12 PM CDT | Areal Flood Warning | SGF | Greene, Webster, Wright | 17 hr |
| Mar 19, 6:33 PM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Polk | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.